MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that the defibrillation energy charge on their device was inoperative.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
A stryker field service representative evaluated the customer's device and was able to verify the reported issue.The stryker fsr found a melted cable connector on the capacitor discharge pcb.The stryker fsr replaced the device's capacitor discharge pcb assembly, the wire harness therapy capacitor and the energy storage capacitor to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
 
Additional Manufacturer Narrative
Corrected data: section h11: additional mfg narrative of the initial medwatch report indicates: a stryker field service representative evaluated the customer's device and was able to verify the reported issue.The stryker fsr found a melted cable connector on the capacitor discharge pcb.The stryker fsr replaced the device's capacitor discharge pcb assembly, the wire harness therapy capacitor and the energy storage capacitor to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Section h11: additional mfg narrative of the initial medwatch report should indicate: a stryker field service representative evaluated the customer's device and was able to verify the reported issue.The stryker fsr found a melted cable connector on the capacitor discharge pcb.The stryker fsr replaced the device's capacitor discharge pcb assembly, the wire harness therapy capacitor, the energy storage capacitor and the therapy pcb assembly to resolve the reported issues.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Additional manufacturer narrative: the root cause of the reported issue was determined to be failed/faulty components on the therapy pcb assembly.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18730370
Report Number0003015876-2024-00360
Device Sequence Number8275982
Product Code MKJ
UDI-Device Identifier00883873871706
UDI-Public00883873871706
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown